MAUDE Adverse Event Report: LEMAITRE VASCULAR, INC. SINGLE LUMEN EMBOLECTOMY CATHETER

LEMAITRE VASCULAR, INC. SINGLE LUMEN EMBOLECTOMY CATHETER
Catalog Number 1601-38
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code No Information (3190)
Date of Event 10/26/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
We have not received the device for evaluation.The device was used for neuroendoscopy.This device is not designed or intended for neuroendoscopy or any other kinds of neurosurgery.As clearly stated in our ifu, the lemaitre single lumen embolectomy catheter is intended only for the removal of arterial emboli and thrombi.Our ifu is also available and provided to the customers in spanish.Our review of the lot history records for this lot did not find any discrepancies either in the manufacturing or packaging process that could be related to this incident.Further, we have not received any other complaints for devices from this lot.There was no injury to the patient as the result of this incident.He had to remove all of the equipment in order to remove the catheter.
 
Event or Problem Description
During neuroendoscopy, the balloon of the lemaitre embolectomy catheter catalog# 1601-38 lot# slc4470 failed to deflate in a neuroendoscope.As a result, the surgeon could not remove the catheter through the neuroendoscope channel.So, he had to remove all of the other equipment in order to remove the catheter.

Brand Name
SINGLE LUMEN EMBOLECTOMY CATHETER
Common Device Name
EMBOLECTOMY CATHETER
Manufacturer (Section D)
LEMAITRE VASCULAR, INC.
63 second ave
burlington MA 01803
MDR Report Key8162160
Report Number1220948-2018-00106
Device Sequence Number19256663
Product Code DXE
UDI-Device Identifier00840663100477
UDI-Public00840663100477
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K992368
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Pharmacist
Type of Report Initial
Report Date (Section B) 12/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/28/2023
Device Catalogue Number1601-38
Device Lot NumberSLC4470
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/15/2018
Initial Report FDA Received Date12/13/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1